# SDR DL757060559

- Difficulty date: July 7, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- Aircraft time: 54,740 hours, 25,940 cycles
- Engine: Pwa PW2037
- Engine time: 23,821 hours, 10,304 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW2037RTC
- Part serial: 727285
- Condition: Low Pressure
- Location: Oil System
- Part time: 23,821 hours, 10,304 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

PILOTS SHUT DOWN NR 1 ENGINE DUE TO OIL PRESSURE LOSS.  THE OIL PRESSURE LIGHT STARTED TO FLICKER, WATCHED OIL PRESSURE START TO FALL AND STARTED THE SHUTDOWN PROCEDURE.  PERFORMED UP TO D ON WINDMILLING INSPECTION 72-00-00-216-P00.  NO METAL FOUND - 421106.  REPLACED LT ENG OIL PUMP - 452549.  LEAK CHECKS OK.  MAIN OIL FILTER AND MAGNETIC CHIP DETECTOR CHECK OK.
